# SDR CALA9600908

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .5 INCH CRACKS IN SKIN OF RT WING TIP LOWER LEADING EDGE.  THE CRACKS WERE STOP DRILLED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 57-30-4 AND 51-10-2.
